MathSciNet Relay Station
MathSciNet bibliographic data
MR1456886 (98m:35190) 35Q55 (34C99 34E15 35B25 76E30)
Doelman, A.; Rottschäfer, V. Singularly perturbed and nonlocal modulation equations for systems with interacting instability mechanisms. J. Nonlinear Sci. 7 (1997), no. 4, 371–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement